# SDR MASA200601827

- Difficulty date: July 13, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 8,546 hours, 5,681 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: False Activation
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7478 ORD - THE CREW NOTED AN OUTBOARD SPOILERONS AND OUTBOARD FLIGHT SPOILERS FAULT CAUTION MESSAGE ON FINAL.  MAINTENANCE RESET AND NO PARTS WERE CHANGED.
